• Apr 08, 2019 News! [CFP] 2019 the annual meeting of IJET Editorial Board, ICEDA 2019, will be held in Bali, Indonesia during October 19-21, 2019.   [Click]
  • May 15, 2019 News! Vol.9, No.5- Vol.10, No.5 has been indexed by EI(Inspec)!   [Click]
  • Jul 10, 2019 News!Vol.11, No. 3 has been indexed by Crossref.   [Click]
General Information
    • ISSN: 1793-8236 (Online)
    • Abbreviated Title Int. J. eng. technol.(Online)
    • Frequency:  Bimonthly
    • DOI: 10.7763/IJET
    • Executive Editor: Ms.Yoyo Y. Zhou
    • Abstracting/ Indexing: Chemical Abstracts Services (CAS) Google Scholar, Ulrich Periodicals Directory, Crossref, ProQuest, Index CopernicusEI (INSPEC, IET).
    • E-mail: ijet@vip.163.com
Prof. T. Hikmet Karakoc
Anadolu University, Faculty of Aeronautics and Astronautics, Turkey

IJET 2012 Vol.4(4): 489-494 ISSN: 1793-8236
DOI: 10.7763/IJET.2012.V4.417

Multi-rate Ripple-Free Deadbeat Control for Nonlinear Systems Using Diophantine Equations

Hatem Elaydi and Mohammed Elamassie

Abstract—Despite previous efforts to solve linear and nonlinear deadbeat control systems, a need still exists for better methodology in terms of performance and stability. This paper proposes a new design methodology for deadbeat control of nonlinear systems in discrete-time. The proposed methodology is based on partitioning the solution into two components; each with different sampling time. The proposed control can be divided into two sub-controllers: one uses state feedback and the other uses the Diophantine equations. The complete nonlinear design guarantees the convergence to a neighborhood of origin from any initial state in finite time; thus, providing a stable deadbeat performance. Results shows that the ripple-free deadbeat controller is able to track the input signal and the error decays to zero in a finite number of sampling times.

Index Terms—Deadbeat control, diophantine equations, multi-rate, output-feedback linearization.

H. A. Elaydi is with the Electrical Engineering Department at the Islamic University of Gaza, Gaza, Palestine (e-mail: helaydi@iugaza.edu.ps).
Mohammed Elamassie is with University College of Applied Science, Gaza, Palestine (e-mail: melamassie@ucas.edu.ps).


Cite: Hatem Elaydi and Mohammed Elamassie, "Multi-rate Ripple-Free Deadbeat Control for Nonlinear Systems Using Diophantine Equations," International Journal of Engineering and Technology vol. 4, no. 4, pp. 489-494, 2012.

Copyright © 2008-2019. International Journal of Engineering and Technology. All rights reserved. 
E-mail: ijet@vip.163.com